My pdoc told me to go off the meds again. I was on Abilify 20 mg/day. I was having nightmares, sleeplessness, and felt like I was watching my life happen without being in it. Does this happen to anyone else? Now, having been on nothing for a week, I feel like the world is spinning and I am standing here watching everything in slow motion. What can I do to feel like part of my life? I seem like I don't belong in my day to day activities. But, feel like I want to participate but can't.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...